DSpace
 

DSpace at IIT Bombay >
IITB Publications >
Article >

Please use this identifier to cite or link to this item: http://dspace.library.iitb.ac.in/jspui/handle/10054/9277

Title: Finite volume element method for second order hyperbolic equations
Authors: KUMAR, S
NATARAJ, N
PANI, AK
Keywords: approximations
quadrature
Issue Date: 2008
Publisher: ISCI-INST SCIENTIFIC COMPUTING & INFORMATION
Citation: INTERNATIONAL JOURNAL OF NUMERICAL ANALYSIS AND MODELING, 5(1), 132-151
Abstract: We discuss a priori error estimates for a semidiscrete piecewise linear finite volume element (FVE) approximation to a second order wave equation in a two-dimensional convex polygonal domain. Since the domain is convex polygonal, a special attention has been paid. to the limited regularity of the exact solution. Optimal error estimates in L-2, H-1 norms and quasioptimal estimates in L-infinity norm are discussed without quadrature and also with numerical quadrature. Numerical results confirm the theoretical order of convergence.
URI: http://dspace.library.iitb.ac.in/xmlui/handle/10054/9277
http://hdl.handle.net/10054/9277
ISSN: 1705-5105
Appears in Collections:Article

Files in This Item:

There are no files associated with this item.

View Statistics

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

 

Valid XHTML 1.0! DSpace Software Copyright © 2002-2010  Duraspace - Feedback